@Article{CiCP-27-897, author = {Zhu , Jun and Qiu , Jianxian}, title = {A New Type of High-Order WENO Schemes for Hamilton-Jacobi Equations on Triangular Meshes}, journal = {Communications in Computational Physics}, year = {2020}, volume = {27}, number = {3}, pages = {897--920}, abstract = {

In this paper, a new type of third-order and fourth-order weighted essentially non-oscillatory (WENO) schemes is designed for simulating the Hamilton-Jacobi equations on triangular meshes. We design such schemes with the use of the nodal information defined on five unequal-sized spatial stencils, the application of monotone Hamiltonians as a building block, the artificial set of positive linear weights to make up high-order approximations in smooth regions simultaneously avoiding spurious oscillations nearby discontinuities of the derivatives of the solutions. The spatial reconstructions are convex combinations of the derivatives of a modified cubic/quartic polynomial defined on a big spatial stencil and four quadratic polynomials defined on small spatial stencils, and a third-order TVD Runge-Kutta method is used for the time discretization. The main advantages of these WENO schemes are their efficiency, simplicity, and can be easily implemented to higher dimensional unstructured meshes. Extensive numerical tests are performed to illustrate the good performance of such new WENO schemes.

}, issn = {1991-7120}, doi = {https://doi.org/10.4208/cicp.OA-2018-0156}, url = {http://global-sci.org/intro/article_detail/cicp/13921.html} }